CSN Login
Members Online: 0

You are here

Vision and Chemo

Lizzytish
Posts: 7
Joined: Nov 2007

I am having trouble with my vision, even more since starting the Chemo. Does anyone know if this will improve as the Chemo goes on or will it have to wait until after the Chemo treatments?

Thanks,

Lizzy

Lizzytish
Posts: 7
Joined: Nov 2007

my physician is trying me on PROVIL 100mg daily as i need motivataion. and it helps clear the fog...just started.anyone have any history with this yet

handle
Posts: 31
Joined: Feb 2006

hi, you didn't say what chemo you were recieving, I would ask your oncologist about it , I know chemo effects people in all kind of ways. I have terrible neuropathy from my chemo, and also fibrosis from radiation to lung. I hope this helps ,but your oncologist or primary care doctor are the best to ask about it. God Bless, mike

Subscribe to Comments for "Vision and Chemo"